# SDR ASAA1148813

- Difficulty date: January 17, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 59,937 hours, 34,512 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693535214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE UPPER LOBE STRINGER CLIP AT BS 727D STR 5L IS CRACKED.  REMOVED AND REPLACED STRINGER CLIP IAW ASA DRAWING 53100265816.
